Alert archive / Kansas / Tornado Warnings in 2009

Tornado Warning 50, NWS Wichita, KS

June 20, 2009McPherson County, Rice County, Kansas

NWS Wichita, KS issued this tornado warning at Jun 20, 2009, 7:35 PM CDT for McPherson County, Rice County, Kansas. It was in force for 25 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2009, 7:35 PM CDT (00:35 UTC)
Expired
Jun 20, 2009, 8:00 PM CDT
In force
25 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

Counties McPherson County, KS, Rice County, KS

The radar

The Wichita radar (KICT), 85 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 7:51 PM CDTFUNNEL CLOUD2 Sw Mcpherson, KSREPORTED BY KAKE TV CHANNEL 10.
Jun 20, 7:55 PM CDTTSTM WND DMG5 W Mcpherson, KSTREE LIMBS ON THE GROUND.
Jun 20, 7:55 PM CDTTSTM WND GST 606 W Mcpherson, KS
Jun 20, 7:55 PM CDTTORNADO8 N Inman, KSTORNADO IS RAIN WRAPED.
Jun 20, 8:02 PM CDTFUNNEL CLOUD1 W Mcpherson, KS
Jun 20, 8:02 PM CDTTSTM WND GST 70Mcpherson, KSWIND WAS WEST SIDE OF TOWN.
Jun 20, 8:05 PM CDTTORNADO5 W Mcpherson, KS
Jun 20, 8:07 PM CDTTSTM WND DMGMcpherson, KSPOWER POLES REPORTED DOWN ON THE WEST SIDE OF TOWN. REPORTED BY KAKE-TV STORM CHASER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2009-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 534 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2009-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
534 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KICT 210035
TORICT
KSC113-159-210100-
/O.NEW.KICT.TO.W.0050.090621T0035Z-090621T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WICHITA KS
735 PM CDT SAT JUN 20 2009

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN RICE COUNTY IN CENTRAL KANSAS.
  SOUTHWESTERN MCPHERSON COUNTY IN CENTRAL KANSAS.

* UNTIL 800 PM CDT.

* AT 732 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
  DANGEROUS STORM WAS LOCATED 9 MILES SOUTHWEST OF WINDOM...OR 14
  MILES NORTH OF HUTCHINSON...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  INMAN...MCPHERSON...WINDOM...MCPHERSON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE INTO YOUR TORNADO SHELTER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE...MOVE INTO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY STRUCTURE.

&&

LAT...LON 3851 9791 3843 9761 3817 9780 3817 9792
      3828 9807
TIME...MOT...LOC 0036Z 228DEG 26KT 3828 9795

$$

CHANCE
1 follow-up statement
000 
WWUS53 KICT 210048
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
748 PM CDT SAT JUN 20 2009

KSC159-210059-
/O.CAN.KICT.TO.W.0050.000000T0000Z-090621T0100Z/
RICE KS-
748 PM CDT SAT JUN 20 2009

...THE TORNADO WARNING FOR SOUTHEASTERN RICE COUNTY HAS BEEN
CANCELLED...

AT 746 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE
OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED.

LAT...LON 3832 9792 3851 9791 3843 9761 3817 9780
      3817 9792
TIME...MOT...LOC 0049Z 227DEG 29KT 3836 9784

$$

KSC113-210100-
/O.CON.KICT.TO.W.0050.000000T0000Z-090621T0100Z/
MCPHERSON KS-
748 PM CDT SAT JUN 20 2009

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN MCPHERSON
COUNTY UNTIL 800 PM CDT...

AT 746 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED NEAR WINDOM...OR 11 MILES WEST OF
MCPHERSON...MOVING NORTHEAST AT 35 MPH.

THE DANGEROUS STORM WILL BE...
  6 MILES NORTHWEST OF MCPHERSON BY 800 PM CDT.

THIS DANGEROUS STORM WILL ALSO AFFECT MCPHERSON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3832 9792 3851 9791 3843 9761 3817 9780
      3817 9792
TIME...MOT...LOC 0049Z 227DEG 29KT 3836 9784

$$

CHANCE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Jun 20, 6:47 PM CDT, 48 minutes earlier.

Area forecast discussion, Jun 20, 6:47 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
647 PM CDT SAT JUN 20 2009

.AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

AREA OF CONVECTION ACROSS SOUTHWEST KS CONTINUES TO MOVE RAPIDLY TO
THE NORTH TOWARDS KRSL AND KSLN TAF SITES AT THIS TIME.  THIS AREA
OF TSRA IS ALONG A MESOSCALE CONVECTIVE VORTICITY (MCV) MAX
CURRENTLY MOVING NORTH INTO KS AT THIS TIME OUT OF OK. EXPECT THIS
AREA OF CONVECTION TO AFFECT THE KRSL/KSLN AND KHUT TAF SITES FOR
THE FIRST 4 TO 5 HOURS OF THE TAF TIME FRAME WITH A VCTS GROUP AND A
TEMPO GROUP FOR SOME MVFR VISIBILITIES AND CEILINGS AS THIS AREA OF
CONVECTION MOVES ACROSS. MOST OF THE CONVECTION WILL END AFTER
04-05Z/SUN ACROSS CENTRAL KS AS MAIN WARM FRONT AND MCV CONTINUE TO
TREK TO THE NORTH OF THE AREA.

THE REST OF THE AREA WILL SEE GENERALLY IMPROVING TAF CONDITIONS TO
VFR AS THE OVERNIGHT PROGRESSES.

KETCHAM

&&

.PREV DISCUSSION... /ISSUED 306 PM CDT SAT JUN 20 2009/

DISCUSSION...

MAIN FORECAST CHALLENGE WILL BE PRECIP CHANCES TONIGHT INTO SUN.

TONIGHT-SUN:
WATER VAPOR IMAGERY SHOWS A PRONOUNCED UPPER WAVE LIFTING NORTH OVER
EASTERN CO WITH ANOTHER PIECE OF ENERGY ROTATING ACROSS SOUTHERN NV.
THE LARGE AREA OF RAIN THIS MORNING/AFTERNOON WAS THE RESULT OF THE
UPPER WAVE LIFTING ACROSS EASTERN CO COMBINED WITH PLENTY OF
DIFFLUENCE ACROSS THE AREA. SOME ADDITIONAL CONVECTION HAS DEVELOPED
ACROSS SOUTH CENTRAL KS AS THE AIRMASS SOUTH OF THE PRECIP HAS
QUICKLY RECOVERED AND BECOME UNCAPPED. FEEL THAT AFTER SUNSET ANY
CONVECTIVE ACTIVITY WILL BE ON THE DECREASE WITH CENTRAL KS HAVING
THE BEST SHOT AT PRECIP THIS EVENING. ONE OF THE FEW CHANGES TO THE
GOING FORECAST WAS TO INSERT A SLIGHT CHANCE FOR STORMS OVER SE KS
FOR SUN AFTERNOON. NAM...GFS...UKMET AND LOCALLY RUN WRF HAS BEEN
CONSISTENT IN PRODUCING SOME LIGHT PRECIP IN THIS AREA OVER THE LAST
FEW RUNS. THIS AREA LOOKS TO BE UNDER THE RIGHT ENTRANCE REGION OF
AN UPPER JET WITH THE NAM SHOWING A NICE AREA OF UPPER DIFFLUENCE.
WITH SURFACE CONVERGENCE BASICALLY NIL...NOT EXPECTING MUCH IN THE
WAY OF PRECIP COVERAGE.

A WARMING TREND WILL COMMENCE ON SUN WITH 1000-850MB THICKNESSES
SUPPORTING 95-100 DEGREES. HOWEVER WITH SATURATED GROUND WILL STICK
CLOSER TO THE LOWER END OF GUIDANCE.

MON-TUE:
MODELS HAVE BEEN CONSISTENT OVER THE LAST SEVERAL DAYS IN
BUILDING-IN AN UPPER RIDGE THROUGH THESE PERIODS AND THIS CONTINUES
TO LOOK LIKE THE CASE. THE AIRMASS WILL CONTINUE TO WARM THROUGH
THESE PERIODS WITH AT LEAST THE WESTERN HALF OF THE FORECAST AREA
HAVING A DECENT SHOT TO REACH THE CENTURY MARK ON BOTH DAYS.

WED-SAT:
BOTH THE ECMWF AND GFS DROP DOWN SOME SHORTWAVE ENERGY OVER THE
DESERT SOUTHWEST ON THU WHICH WILL HELP TO WEAKEN THE UPPER RIDGE
SLIGHTLY. THE GFS IS A BIT MORE AGGRESSIVE THAN THE ECMWF IN
BREAKING DOWN THE RIDGE TOWARD THE END OF THE WEEK WHICH IS A RESULT
OF TRACKING A STRONGER SHORTWAVE OVER THE NORTHERN ROCKIES. MEDIUM
RANGE MODELS BOTH AGREE ON TRANSITIONING TO MORE OF A NW FLOW
PATTERN BY THE WEEKEND BUT AT THIS POINT DO NOT FEEL CONFIDENT
ENOUGH TO START INSERTING PRECIP CHANCES. CONFIDENCE REMAINS HIGH
THAT ABOVE NORMAL TEMPS WILL REMAIN IN PLACE THROUGH AT LEAST FRI.

LAWSON

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    73  94  74  98 /  30  10  10  10
HUTCHINSON      71  95  73  99 /  40  10  10  10
NEWTON          72  94  73  98 /  30  10  10  10
ELDORADO        73  93  73  98 /  20  10  10  10
WINFIELD-KWLD   74  94  74  98 /  20  10  10  10
RUSSELL         67  95  71 100 /  50  10  10  10
GREAT BEND      68  95  72 100 /  50  10  10  10
SALINA          72  97  73  99 /  40  10  10  10
MCPHERSON       72  95  73  99 /  40  10  10  10
COFFEYVILLE     74  92  74  97 /  20  20  10  10
CHANUTE         73  92  74  96 /  20  20  10  10
IOLA            73  92  73  96 /  20  20  10  10
PARSONS-KPPF    74  92  74  96 /  20  20  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 20, 5:55 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
555 PM CDT SAT JUN 20 2009

KSZ032-033-047>053-067>072-082-083-091>096-098>100-211800-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
555 PM CDT SAT JUN 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

STRONG THUNDERSTORMS WILL BE POSSIBLE THIS EVENING FOR LOCATIONS
GENERALLY ALONG AND WEST OF INTERSTATE 135. NICKLE SIZE HAIL AND
WINDS TO 50 MPH WILL BE THE MAIN THREATS. IN ADDITION...DUE TO THE
EXTREMELY MOIST LOW LEVELS...A FEW OF THE STRONGER STORMS MAY
PRODUCE SOME BRIEF FUNNEL CLOUDS. BRIEF HEAVY RAINFALL WILL ALSO
ACCOMPANY MOST OF THE STORMS THIS EVENING WHICH MAY CAUSE SOME
LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A SLIGHT CHANCE FOR ISOLATED STRONG STORMS ON SUNDAY
AFTERNOON FOR SOUTHEAST KANSAS. HEAT INDICES AREAWIDE ON SUNDAY
AFTERNOON WILL BE NEAR 100 DEGREES.

HIGHER LEVELS OF HEAT AND HUMIDITY WILL AFFECT MUCH OF REGION FOR
NEXT WEEK...WITH HEAT INDICES AROUND 100 DEGREES FOR SUNDAY AND
MONDAY. THE HEAT INDICES COULD APPROACH 105 DEGREES FOR TUESDAY
AND WEDNESDAY AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KED/CJ/LAWSON

In the hours before

Special weather statement, Jun 20, 4:50 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
450 PM CDT SAT JUN 20 2009

KSZ070-202215-
GREENWOOD-
450 PM CDT SAT JUN 20 2009

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR GREENWOOD COUNTY...

AT 445 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 8 MILES WEST OF MADISON...OR 20 MILES NORTH OF
EUREKA...AND MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

CHANCE
Special weather statement, Jun 20, 6:27 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
627 PM CDT SAT JUN 20 2009

KSZ050-067-082-210000-
KINGMAN-RENO-RICE-
627 PM CDT SAT JUN 20 2009

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR KINGMAN...RENO AND RICE COUNTIES...

AT 625 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF
HUDSON TO 8 MILES NORTHWEST OF NASHVILLE...AND MOVING NORTHEAST AT 30
MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

PEOPLE IN NORTHWESTERN KINGMAN...SOUTHWESTERN RICE AND WESTERN RENO
COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING
MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK
SHELTER IF SEVERE WEATHER THREATENS.

CHANCE
Special weather statement, Jun 20, 6:50 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
650 PM CDT SAT JUN 20 2009

KSZ047-210015-
BARTON-
650 PM CDT SAT JUN 20 2009

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR BARTON COUNTY...

AT 650 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR PAWNEE ROCK...OR 9 MILES SOUTHWEST OF
GREAT BEND...AND MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

CHANCE
Local storm report, Jun 20, 7:15 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
715 PM CDT SAT JUN 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TORNADO          GREAT BEND              38.36N 98.81W
06/20/2009                   BARTON             KS   LAW ENFORCEMENT

            UNCONFIRMED DAMAGE IN GREAT BEND.

&&

LFW
Special weather statement, Jun 20, 7:31 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
731 PM CDT SAT JUN 20 2009

KSZ067-210100-
RENO-
731 PM CDT SAT JUN 20 2009

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR RENO COUNTY...

AT 727 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
NICKERSON TO 6 MILES NORTHWEST OF PRETTY PRAIRIE...AND MOVING
EAST AT 35 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

CHANCE
Local storm report, Jun 20, 7:34 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
734 PM CDT SAT JUN 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND GST     13 E STERLING           38.21N 97.97W
06/20/2009  E60 MPH          RICE               KS   EMERGENCY MNGR

            SMALL TREE LIMBS DOWN.

&&

LFW

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:09 PM CDTTornado WarningICTReno, Rice36 min
Jun 20, 7:13 PM CDTTornado WarningICTBarton32 min
Jun 20, 8:00 PM CDTTornado WarningICTMcPherson30 min
Jun 20, 8:06 PM CDTAreal Flood WarningICTReno, Rice26 hr
Jun 20, 8:16 PM CDTAreal Flood WarningICTMcPherson16 hr
Jun 20, 8:23 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion52 min
Jun 20, 8:29 PM CDTSevere Thunderstorm WarningICTMcPherson18 min
Jun 20, 8:39 PM CDTTornado WarningICTMarion36 min
Jun 20, 8:43 PM CDTAreal Flood WarningICTSaline10 hr
Jun 20, 8:52 PM CDTTornado WarningICTLincoln23 min
Jun 20, 9:20 PM CDTRiver Flood WarningICTSaline22 hr
Jun 20, 9:48 PM CDTAreal Flood WarningICTEllsworth, Lincoln14 hr

Nearby

Tornado Warnings in Kansas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.